| Model Number |
TIGHTROPE ABS, 14 MM BUTTON |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 08-jan-2026, an arthrex subsidiary employee reported via email that an ar-1588tb-1 tightrope abs button broke cleanly in half when tension was applied.All fragments were retrieved, and the surgery was completed using a new ar-1588tb-1 tightrope abs button.No significant surgical delay was reported.No additional anesthesia was administered, and no adverse patient effects have been reported during or following the procedure related to this issue.This was discovered during an acl reconstruction procedure performed on (b)(6) 2026.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.